- Volume 4, Number 4 (1998), 445-459.
Quasilinear stochastic elliptic equations with reflection: the existence of a density
In this paper we prove the absolute continuity of the law of the solution to an elliptic stochastic partial differential equation with an additive white noise reflected at zero. The proof is based on Malliavin's calculus tools, and some methods of variational inequalities and ordinary partial differential equations driven by measure data.
Bernoulli, Volume 4, Number 4 (1998), 445-459.
First available in Project Euclid: 14 March 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Tindel, Samy. Quasilinear stochastic elliptic equations with reflection: the existence of a density. Bernoulli 4 (1998), no. 4, 445--459. https://projecteuclid.org/euclid.bj/1173883815